MAUDE Adverse Event Report: MEDARTIS AG APTUS; 3.0 HEADEDCCS LONG THREAD 40/15MM

MEDARTIS AG APTUS; 3.0 HEADEDCCS LONG THREAD 40/15MM
Catalog Number A-5886.40/1S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Unintended Radiation Exposure (4565)
Date of Event 06/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following adverse event occured in switzerland (ch).On (b)(6) 2025, the screw (3 mm wide, 40 mm long) was implanted for open reduction and screw osteosynthesis for a displaced fracture of the right ulnar epicondyle.Scheduled removal of the screw was planned for (b)(6) 2025.During professional removal using a suitable instrument, the screw head broke directly at the base of the partially threaded end (transition to the screw head).Despite several attempts to remove the screw completely from the bone using appropriate instruments, small parts of the end of the partial thread (transition to the screw head) broke off.The screw head and the broken fragments were removed and secured.

Brand Name
APTUS
Common Device Name
3.0 HEADEDCCS LONG THREAD 40/15MM
Manufacturer (Section D)
MEDARTIS AG
hochbergerstrasse 60e
basel, basel-city 4057
SZ  4057
Manufacturer Contact
lidija krebs
hochbergerstrasse 60e
basel, basel city 4057
SZ   4057
MDR Report Key24267392
Report Number3003236702-2026-00003
Device Sequence Number18819995
Product Code HWC
UDI-Device Identifier07630037868859
UDI-Public07630037868859
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberA-5886.40/1S
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2025
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale